English  |  正體中文  |  简体中文  |  Items with full text/Total items : 6469/11641
Visitors : 19782316      Online Users : 262
RC Version 3.2 © Powered By DSPACE, MIT. Enhanced by NTU Library IR team.
Scope Adv. Search

Please use this identifier to cite or link to this item: http://ir.ncue.edu.tw/ir/handle/987654321/8922

Title: Seleting Families and Their Applications
Authors: M.Balaj;Lai-Jiu Lin
Contributors: 數學系
Keywords: Set-valued mapping;Selecting family;Fan–Browder fixed point theorem;Minimax inequality;Maximal element theorem
Date: 2008-03
Issue Date: 2011-05-10T06:50:23Z
Publisher: Elsevier Science
Abstract: Deguire and Lassonde [P. Deguire, M. Lassonde, Familles s´electantes, Topol. Methods Nonlinear Anal. 5 (1995) 261–269]
extend the concept of continuous selection and introduce the notion of selecting family for a family of set-valued mappings. In this
paper, we first establish a new existence theorem of selecting families. The existence of the selecting families will be then used in
order to obtain several fixed component theorems of Fan–Browder type, an intersection result, a maximal element theorem for a
family of set-valued mappings and a minimax inequality.
Relation: Computers & Mathematics with Applications, 55(6):1257-1261
Appears in Collections:[數學系] 期刊論文

Files in This Item:

File SizeFormat
202010210036.pdf184KbAdobe PDF525View/Open

All items in NCUEIR are protected by copyright, with all rights reserved.


DSpace Software Copyright © 2002-2004  MIT &  Hewlett-Packard  /   Enhanced by   NTU Library IR team Copyright ©   - Feedback